MathSciNet Relay Station
MathSciNet bibliographic data
MR1690145 34K40 (34A09)
Jiang, Wei; Zheng, Zu Xiu The variation-of-constants formula and the general solution of degenerate neutral differential systems. (Chinese) Acta Math. Appl. Sinica 21 (1998), no. 4, 562–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement